Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Linear spaces with an $ H\sp{\ast} $-algebra-valued inner product


Author: Parfeny P. Saworotnow
Journal: Trans. Amer. Math. Soc. 262 (1980), 543-549
MSC: Primary 46K99; Secondary 46G10, 46H99
DOI: https://doi.org/10.1090/S0002-9947-1980-0586734-9
Erratum: Trans. Amer. Math. Soc. 270 (1982), 349.
MathSciNet review: 586734
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The paper deals with a particular class of VH-spaces of Loynes [5] whose inner product assumes its values in a trace-algebra associated with an $ H^{\ast}$-algebra. It is shown that these spaces admit a structure of a ``nonassociative module", and this structure could be used to characterize such spaces. Also we characterize other related spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46K99, 46G10, 46H99

Retrieve articles in all journals with MSC: 46K99, 46G10, 46H99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1980-0586734-9
Article copyright: © Copyright 1980 American Mathematical Society